# SDR SWIA2018041044523

- Difficulty date: March 14, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 41,087 hours, 34,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT,  BETWEEN BS 559 - 559+16  FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND REO.
